Alert archive / Mississippi / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 207, NWS Jackson, MS

May 11, 20234 counties in Mississippi; Concordia Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at May 11, 2023, 12:23 PM CDT for 4 counties in Mississippi; Concordia Parish, Tensas Parish, Louisiana. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2023, 12:23 PM CDT (17:23 UTC)
Expired
May 11, 2023, 2:00 PM CDT
In force
97 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Concordia Parish, LA, Tensas Parish, LA, Adams County, MS, Claiborne County, MS, Franklin County, MS, Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 132 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 9:24 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2023-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 522 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2023-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
522 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 10:40 AM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 11, 10:40 AM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1040 AM CDT Thu May 11 2023

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 1019 AM CDT Thu May 11 2023

Strong storms capable of producing tornadoes and hail up to
quarter size will be moving into NE Louisiana through the late
morning into afternoon hours. A few of these storms have already
produced tornadoes with strong TDS signatures earlier this
morning in north and central Louisiana. A tornado watch has been
issued for portions for most of N Louisiana and portions of
western MS until 5:00pm CDT. Flooding is also a main concern as
heavy downpours along with the training motions of these storms
can have areas in NE Louisiana & SW Mississippi to accumulate some
decent rainfall totals over the next few hours. We will continue
to keep you updated as these storms make their way eastward into
our CWA. /LCP/

&&

.DISCUSSION...
Issued at 416 AM CDT Thu May 11 2023

Today through tonight: Isolated severe storms will be possible
today as global guidance continue to highlight a low pressure
system, enhanced by a mesoscale convective vortex, slowly shifting
northeastward across portions of northern Mississippi. Both the
GFS and the ECWMF are in better alignment with each other
regarding the timing of system. With steep lapse rates (between
6.5-7.4 C/km), decent MUCAPE values around 1800 j/kg, and some
decent deep layer shear, the environment overall appears favorable
for decent convection. Because of this, we are continuing to
advertise a "Marginal" risk (1/5) for severe weather for most of
our CWA. As mentioned in previous discussions, damaging wind gusts
along with hail up to quarter size will be the main hazards. A
brief tornado cannot be ruled out.

In addition to the severe potential, some of these storms could
produce locally heavy downpours at times. Global ensemble guidance
show a much stronger QPF signal compared to yesterday. Because of
this, we are continuing to advertise a "Elevated" risk for flash
flooding along with a flash flood watch for northeast Louisiana and
southwest Mississippi. Rainfall amounts between 2 - 4 inches will
be possible during this timeframe with locally heavier amounts.
The severe potential should begin to decrease by tonight as
subtropical ridging builds from the ENE. /CRJ/

Friday through Wednesday: A weather pattern more typical of June
is expected for the weekend as anomalous ridging centers over the
forecast area. Moist, anticyclonic flow associated with the warm
ridge will support disorganized, diurnally driven showers and
storms as afternoon temperatures peak near to slightly above 90 in
many locations. There will be an upper level pattern change
however for early next week. The ridge is expected to break down
with northwest flow enveloping much of the eastern CONUS. This
should send a cold front through the area Monday and possibly
enhance storm potential. It's possible the front could hang up and
keep shower chances going through Wednesday, and high
temperatures should not be nearly as warm. /EC/

&&

.AVIATION...
(12Z TAFS)
Issued at 614 AM CDT Thu May 11 2023

Current radar scans show a few scattered showers tracking northeast
across portions of northeast Louisiana. A mix of VFR/MVFR/IFR will
occur across most of central Mississippi throughout the TAF period
due to low ceiling and the approaching line of convection.  Showers
and thunderstorms are expected to enter the forecast area by 15Z
Thursday and will last through 00Z Friday. Some of storms could
produce locally heavy rainfall at times which can lead to lower
visibilities across several TAF sites. Conditions will return to VFR
status by 03Z Friday after the main bulk of tracks northeastward out
of the area around this timeframe. Amendments may be necessary
as storms approach the CWA later this morning. /CRJ/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       84  67  88  68 /  80  40  50  30
Meridian      88  65  88  65 /  40  30  60  40
Vicksburg     81  67  88  69 /  90  20  40  20
Hattiesburg   87  67  87  68 /  50  50  50  30
Natchez       81  69  87  68 /  90  20  50  30
Greenville    78  67  87  70 /  90  30  30  20
Greenwood     83  67  87  70 /  80  40  50  30

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 PM CDT this evening for MSZ040-047-053-
     059>061.

LA...Flood Watch until 7 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...None.
&&

LCP/EC/CR
Hazardous weather outlook, May 11, 11:09 AM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
1109 AM CDT Thu May 11 2023

ARZ074-075-MSZ034-035-121615-
Ashley-Chicot-Washington-Humphreys-
1109 AM CDT Thu May 11 2023

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, and northwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Early this morning through this afternoon

Today through tonight, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts
and hail up to quarter size. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Early this morning through this afternoon, localized flash
flooding is possible, particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ018-019-121615-
Bolivar-Sunflower-
1109 AM CDT Thu May 11 2023

This hazardous weather outlook is for portions of northwest
Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Today

Today, localized flash flooding is possible, particularly in low
lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ025>033-121615-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-
1109 AM CDT Thu May 11 2023

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northeast
Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

LAZ007>009-MSZ047-121615-
Morehouse-West Carroll-East Carroll-Warren-
1109 AM CDT Thu May 11 2023

This hazardous weather outlook is for portions of northeast
Louisiana, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today

Today through tonight, severe thunderstorms and tornadoes are
possible. Some thunderstorms could produce damaging winds to
60 mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, areas of flash flooding likely and some roads could be
flooded or closed. Some structures may be potentially threatened
by high water.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ015-016-023>026-MSZ053-059>061-121615-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-
Claiborne-Jefferson-Adams-Franklin MS-
1109 AM CDT Thu May 11 2023

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Early this morning through this afternoon

Today through tonight, severe thunderstorms and tornadoes are
possible. Some thunderstorms could produce damaging winds to
60 mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Early this morning through this afternoon, areas of flash
flooding likely and some roads could be flooded or closed. Some
structures may be potentially threatened by high water.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ036-065-073-121615-
Holmes-Covington-Lamar-
1109 AM CDT Thu May 11 2023

This hazardous weather outlook is for portions of central
Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today

Today through tonight, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts
and hail up to quarter size. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, localized flash flooding is possible, particularly in low
lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ040>043-048-049-054-055-062-063-121615-
Issaquena-Sharkey-Yazoo-Madison MS-Hinds-Rankin-Copiah-Simpson-
Lincoln-Lawrence-
1109 AM CDT Thu May 11 2023

This hazardous weather outlook is for portions of central
Mississippi, south central Mississippi, and west central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Early this morning through this afternoon

Today through tonight, severe thunderstorms and tornadoes are
possible. Some thunderstorms could produce damaging winds to
60 mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Early this morning through this afternoon, localized flash
flooding is possible, particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ037>039-044>046-050>052-056>058-066-074-121615-
Attala-Winston-Noxubee-Leake-Neshoba-Kemper-Scott-Newton-
Lauderdale-Smith-Jasper-Clarke-Jones-Forrest-
1109 AM CDT Thu May 11 2023

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

Today through tonight, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts
and hail up to quarter size. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ064-072-121615-
Jefferson Davis-Marion-
1109 AM CDT Thu May 11 2023

This hazardous weather outlook is for portions of south central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today

Today through tonight, severe thunderstorms and tornadoes are
possible. Some thunderstorms could produce damaging winds to
60 mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, localized flash flooding is possible, particularly in low
lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

11

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, May 11, 10:54 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
1054 AM CDT Thu May 11 2023

LAZ007-111630-
Morehouse LA-
1054 AM CDT Thu May 11 2023

...A strong thunderstorm will impact portions of northwestern
Morehouse Parish through 1130 AM CDT...

At 1054 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Sterlington, or 10 miles northwest of Bastrop, moving
northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of northwestern
Morehouse Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

A Tornado Watch remains in effect until 500 PM CDT for southeastern
Arkansas...and northeastern Louisiana.

&&

LAT...LON 3298 9208 3300 9207 3301 9207 3301 9182
      3276 9206 3280 9205 3282 9207 3283 9207
      3284 9206 3287 9208 3293 9207 3296 9208
TIME...MOT...LOC 1554Z 206DEG 27KT 3285 9208

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:17 PM CDTSevere Thunderstorm WarningJANClaiborne, Issaquena, Warren73 min
May 11, 12:50 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren70 min
May 11, 1:25 PM CDTSevere Thunderstorm Warning Considerable damage threatJANClaiborne, Copiah, Hinds, Issaquena, Madison, Rankin and 3 more95 min
May 11, 1:31 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Madison, Sharkey, Washington, Yazoo74 min
May 11, 1:59 PM CDTSpecial Weather StatementJANLincoln46 min
May 11, 2:02 PM CDTSpecial Weather StatementJANJefferson28 min
May 11, 2:23 PM CDTSpecial Weather StatementJANAttala, Carroll, Holmes67 min
May 11, 2:36 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Leake, Leflore, Madison and 1 more54 min
May 11, 2:43 PM CDTSevere Thunderstorm WarningJANLeake, Rankin, Scott, Smith62 min
May 11, 2:58 PM CDTSpecial Weather StatementJANJefferson32 min
May 11, 3:17 PM CDTSpecial Weather StatementJANSimpson28 min
May 11, 3:19 PM CDTSevere Thunderstorm WarningJANLincoln17 min
May 11, 3:22 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Grenada, Montgomery, Webster and 1 more68 min
May 11, 3:26 PM CDTSevere Thunderstorm WarningJANJasper, Neshoba, Newton79 min
May 11, 3:28 PM CDTSpecial Weather StatementJANLincoln32 min
May 11, 3:30 PM CDTSpecial Weather StatementJANFranklin30 min
May 11, 3:40 PM CDTSpecial Weather StatementJANLincoln35 min
May 11, 3:46 PM CDTSpecial Weather StatementJANSimpson44 min
May 11, 3:51 PM CDTSpecial Weather StatementJANSmith39 min
May 11, 3:52 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston83 min
May 11, 3:56 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale63 min
May 11, 4:05 PM CDTSpecial Weather StatementJANLincoln25 min
May 11, 4:12 PM CDTSpecial Weather StatementJANLincoln48 min
May 11, 4:16 PM CDTSpecial Weather StatementJANJefferson Davis29 min
May 11, 4:24 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis22 min
May 11, 4:25 PM CDTSpecial Weather StatementJANCovington35 min
May 11, 4:31 PM CDTSpecial Weather StatementJANLawrence29 min
May 11, 4:36 PM CDTSpecial Weather StatementJANLincoln24 min
May 11, 4:54 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion51 min
May 11, 4:57 PM CDTSpecial Weather StatementJANJasper33 min
May 11, 5:05 PM CDTSpecial Weather StatementJANCovington, Jones55 min
May 11, 5:10 PM CDTSpecial Weather StatementJANWarren50 min
May 11, 5:14 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Jones61 min
May 11, 5:20 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion55 min
May 11, 5:21 PM CDTSpecial Weather StatementJANJefferson39 min
May 11, 5:41 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson49 min
May 11, 5:55 PM CDTSpecial Weather StatementJANIssaquena35 min
May 11, 6:09 PM CDTSevere Thunderstorm WarningJANForrest, Lamar48 min
May 11, 10:28 AM CDTSevere Thunderstorm WarningJANCatahoula, Franklin, Tensas77 min
May 11, 10:40 AM CDTTornado WarningJANCatahoula, Franklin65 min
May 11, 10:54 AM CDTSpecial Weather StatementJANMorehouse36 min
May 11, 11:34 AM CDTSevere Thunderstorm WarningJANFranklin, Richland71 min
May 11, 11:38 AM CDTSevere Thunderstorm WarningJANCatahoula, Franklin82 min
May 11, 11:47 AM CDTTornado WarningJANFranklin, Madison, Tensas41 min
May 11, 11:56 AM CDTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll64 min
May 11, 12:07 PM CDTTornado WarningJANEast Carroll, Franklin, Madison, Richland, West Carroll53 min
May 11, 2:32 PM CDTSpecial Weather StatementJANTensas28 min
May 11, 4:28 PM CDTSpecial Weather StatementJANMadison47 min
May 11, 12:59 PM CDTSpecial Weather StatementJANAshley61 min
May 11, 1:20 PM CDTSevere Thunderstorm WarningJANAshley, Chicot55 min
May 11, 1:51 PM CDTTornado WarningJANAshley, Chicot19 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2023Severe Thunderstorm Warnings in Louisiana, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.